On a Number-Theoretical Integration Method.

H. Niederreiter

Aequationes mathematicae (1972)

  • Volume: 8, page 304-311
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Niederreiter, H.. "On a Number-Theoretical Integration Method.." Aequationes mathematicae 8 (1972): 304-311. <http://eudml.org/doc/136306>.

author = {Niederreiter, H.},
journal = {Aequationes mathematicae},
pages = {304-311},
title = {On a Number-Theoretical Integration Method.},
url = {http://eudml.org/doc/136306},
volume = {8},
year = {1972},

AU - Niederreiter, H.
TI - On a Number-Theoretical Integration Method.
JO - Aequationes mathematicae
PY - 1972
VL - 8
SP - 304
EP - 311
UR - http://eudml.org/doc/136306
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.